MathSciNet Relay Station
MathSciNet bibliographic data
MR1019646 (90i:34106) 34K15 (34K25)
Ruan, Jiong Oscillatory and asymptotic behaviour of $n$ order neutral functional-differential equations. A Chinese summary appears in Chinese Ann. Math. Ser. A 10 (1989), no. 3, 387. Chinese Ann. Math. Ser. B 10 (1989), no. 2, 143–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement